MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 4.0 CAN/RED SCRW 3.5X16; NKG

MEDOS INTERNATIONAL SàRL CH 4.0 CAN/RED SCRW 3.5X16; NKG
Catalog Number 102035316S
Medical Device Problem Codes Compatibility Problem (2960); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, during a posterior cervical fusion (c5) for cervical myelopathy the screw in question could not be attached straight to the screwdriver.The screw was replaced with a new one, as it was still slightly bent even after repeated attempts.The other 11 screws had no problem, and only one of them was bent no matter how many times the surgeon tried to reattach it.The surgery was completed successfully with 30 minutes surgical delay.This report involves one (1) symphony oct system polyaxial screw reduction cannulated diameter 4.0 rod, 3.5x16mm 3.5 4.0.This is report 1 of 1 for (b)(6).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review: a manufacturing record evaluation was performed for the finished device.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0 CAN/RED SCRW 3.5X16
Common Device Name
NKG
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key19882657
Report Number1526439-2024-01965
Device Sequence Number4197817
Product Code NKG
UDI-Device Identifier10705034527819
UDI-Public(01)10705034527819(17)261231(10)331671
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102035316S
Device Lot Number331671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown